# SDR FDEA202009202269

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: R54610188220000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON UPPER FAIRING WEB BETWEEN RIB A11 AND RIB J08 CRACKED.  REPAIRED CRACKED WEB BETEEN RIB 11 & 8 ON NR 2 ENG PYLON UPPER FAIRING, IAW SRM 54-52-11 FIG 201 SHEET 1.  MAJOR REPAIR (CAT A).
